中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 互联网软件技术实验室  > 期刊论文
题名:
optimal design of aqm routers with d-stable regions based on itae performance
作者: Wang Xiu-Li ; Wang Yong-Ji ; Zhou Hui ; Cai Kai-Yuan
关键词: Algorithms ; Closed loop systems ; Congestion control (communication) ; Control equipment ; Optimization ; Packet loss ; Queueing theory ; Routers
刊名: Ruan Jian Xue Bao/Journal of Software
发表日期: 2007
卷: 18, 期:12, 页:3092-3103
收录类别: EI
部门归属: (1) Institute of Software, Chinese Academy of Sciences, Beijing 100080, China; (2) Graduate University, Chinese Academy of Sciences, Beijing 100049, China; (3) School of Information, Central University of Finance and Economics, Beijing 100081, China; (4)
语种: 中文
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/11416
Appears in Collections:互联网软件技术实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
04156502.pdf(7012KB)----限制开放-- 联系获取全文

Recommended Citation:
Wang Xiu-Li,Wang Yong-Ji,Zhou Hui,et al. optimal design of aqm routers with d-stable regions based on itae performance[J]. Ruan Jian Xue Bao/Journal of Software,2007-01-01,18(12):3092-3103.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Wang Xiu-Li]'s Articles
[Wang Yong-Ji]'s Articles
[Zhou Hui]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang Xiu-Li]‘s Articles
[Wang Yong-Ji]‘s Articles
[Zhou Hui]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace